# SDR AALA20002153

- Difficulty date: December 31, 2000
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGW - FLT 50 - EN ROUTE DFW-LGW - DETECTED SPARKS AT FIRST OFFICERS SEAT SWITCH.  LANDED LGW WITHOUT FURTHER INCIDENT.  CLEANED FIRST OFFICERS SEAT SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
